# SDR G1I2004F00003

- Difficulty date: November 14, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N43866
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 757SA
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 8955081
- Condition: Leaking
- Location: Lt Engine
- Part time: 3,668 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED IN CABIN AFTER ROTATION.  RETURNED TO SAME AIRPORT.  IT APPEARS A COMPRESSOR SEAL LEAK IN THE LT ENGINE ALLOWED TURBINE OIL TO ENTER THE POWER SECTION, BURN AND CREATE ENVIRONMENTAL SMOKE.  OIL LEAK WAS DETERMINED TO BE WITHIN ALLOWABLE LIMITS.  (AL01200501682)
